# SDR CA980422003

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Delamination
- Location: Tail Rotor
- Part time: 3,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R BLADE HEAVY COATING STARTED PEELING UNTIL DELAMINATION OCCURRED.
